... dose for 3 mos and only lost 3-4 lbs. Is there any way to help start the weight loss. I have very little appetite and am low carbing. I am reaching the window where it says weight loss will slow down but I haven't even started
Victoza often causes weight loss but not always. After 3 months that should be about it unless you raise the dose up to 1.8
A lot depends on the individual- how well did you respond to the Victoza? My A1C dropped from 10.8 to just 5.8. I lost about 15 pounds overall Some people lose more some don't at all.
Are you taking any other medication? Insulin causes weight gain. If your taking insulin or a drug that increase insulin production (like glipized, glimepride or another sulfonylurea) then a lot of the effect may be washing out
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2016 • 1 answer
Posted 19 Dec 2016 • 1 answer
I have been on Victoza since Oct and lost weight, on a 3mg dose to counter gain from other meds (not
Posted 6 Feb 2017 • 0 answers
Posted 23 Mar 2017 • 0 answers
Posted 1 hour 21 minutes ago • 0 answers